Not pregnant

previous topic · next topic
Bianca-Baby

Joined: Oct 13
Posts: 7

      quote  
Posted: 01 Nov 2013, 11:54
So - now I know that I'm not pregnant. After two weeks of delay....
But why is there such a craving for cookies, chocolate and sweets???
Glaun

Joined: Jun 13
Posts: 571

      quote  
Posted: 01 Nov 2013, 13:11
Most likely a sugar addiction. It is a true addiction and has many of the same attributes as other addictions, INCLUDING withdrawal symptoms.

The Perfect Speed
"any number is a limit, and perfection doesn't have limits.
Perfect speed, my son, is being there.”
Chiang from "Jonathan Livingston Seagull
mummydee

Joined: Feb 10
Posts: 2,189

      quote  
Posted: 01 Nov 2013, 14:47
Chocolate... very high in magnesium, Magnesium is needed to transfer calcium to the bones. When you're depleted in Calcium your wonderful brain goes 'hey chocolate, where are you?" One of the reasons many women crave chocolate while pms'ing.

As for the sugar cravings... just as Glaun said.. easiest thing to turn into energy so the brain will crave it, the more you give it, the more it craves it.



Forum Search
Advanced forum search



Latest Posts

how can I boost my metabolism and decrease my body's resistance?
hi seld5, I do not your height or gender so it is hard to comment. Perhaps you are already as slim as you ought to be. Plaeteus occur because your body has got used to a pattern. Exercise pattern or diet ...
by solatro on 28 Aug 14 02:16 PM
80/10/10
I think way to many of these diet forums focus on protein and animal products when there's actually a lot to recommend a more plant-based diet. Definitely make sure that you're getting enough ...
by gnat824 on 27 Aug 14 11:05 AM
Gastric Bypass
yay! How has it been going for you?
by candified811 on 23 Aug 14 02:56 PM
Idk what to do =/
Hi Luna. I am also 170cm and a loooong time ago I had 56 kg and I remember that I had a little fat here and there. My butt was soft and you could see my love handles when I sat down. I understand why you ...
by snezica on 17 Aug 14 12:34 PM
lisinopril?
HI there, Im also on it and a higher dose, I was very concerned when I started taking it however dont seem to have any side effects!! x
by nanashon on 19 Jul 14 05:12 PM